Lone Ranger

AFRAID OF SIDE EFFECTS SUCH AS WITHDRAWL SYNDROME AND ANXIETY

Recommended Posts

Hello,

I,ve been on Paxil 25mg for about 9 months now. My treatment was prescribed for a panic disorder and GAD. Also I have a bit OCD and ADHD. I've been reading lately various articles that describe the permanent damage SSRI's do. I don't know if should continue or stop. I'm planning on discussing it with my Psych next week but have any of you guys experienced or know about the subject? Thank you very Much

 

Share this post


Link to post
Share on other sites

The best thing you can do is talk with your psych. They are a professional and very knowledge on meds.  Reading up on these things can always be scary and you dont really know where this information is originating. Remember no dr would prescribe you something without monitoring it. Just always be very honest with your dr about how you feel and how things are going. Working together you will get the best safest results.

Good Luck.

Share this post


Link to post
Share on other sites

Although I haven't heard about any long term effects of the drugs, it's always worth doing a bit of research on the area. I know people who have been taking SSRIs for many years and they've told me they haven't had any.

 

It's definitely a good idea to speak to your psych though as they will know best. If they're a good one they'll give you the pros and cons of both. Mine didn't tell me about the immediate side effects to start!

 

Hope it goes well ☺

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.